Posted by: Ms P | 2013-01-25

Contraceptives(Evra Patch)

I have just started using the Evra patch,My patch free week starts on monday (28),but today my periods have started,is it normal?to have periods while my patch is still on?because my understanding was that my periods wiill only statrt after I remove my last patch(which is monday),please help I worried

Not what you were looking for? Try searching again, or ask your own question
Our users say:
Posted by: Also using it | 2013-01-26

I''m also using the patch but have not had my periods before I remove the last patch of the month, I always get them 2 days after removing the last patch.

Talk to the doctor that prescribed it to you just to make sure that all is ok.

Reply to Also using it
Posted by: Woman | 2013-01-25

Please educate us ladies, what is Evra patch? We do you patch it, is it like a daily thing you have to change every day. I am not trying to be ignorant and yes i know i can google, i just need to hear from you ladies. Never heard of this at all

Reply to Woman
Posted by: Just Me | 2013-01-25

I wouldn''t worry. I experienced the same when I started using the patch. The following month my periods started 2 days after removal - and is still the case. Been of Evra for more than a year and no issues.

Reply to Just Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.